MathSciNet Relay Station
MathSciNet bibliographic data
MR722577 52A43 (52A20)
Barker, George Phillip Modular face lattices: low-dimensional cases. Rocky Mountain J. Math. 11 (1981), no. 3, 435–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement